# SDR USAA051167

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 1128323
- Condition: Corroded
- Location: Bs 793-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE STA 793-STA 847 RBL 20, CORRODED.  REMOVED AND REPLACED WITH NEW PART IAW SRM 51-10-02, DEFECT SIZE: 1.0".
